Home | About JCVJS | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |   Login 
Journal of Craniovertebral Junction and Spine
Search Articles   
Advanced search   

  Article Access Statistics

Year : 2020 | Volume:  11 | Issue Number:  1 | Page:  31-35


Validation of the concavity–convexity quotient as a new method to measure the magnitude of scoliosis
Mariscal Gonzalo, Nuñez Jorge H, Figueira Paulo, Malo Ana, Montiel Verónica, López Miguel A, Castro Miguel, Barrios Carlos, Fern Pedro Domenech

Number of times this article was viewed 2258
Number of times this article has been printed  from the site 65
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article